# SDR UHLA200702052

- Difficulty date: January 31, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 5,513 hours, 3,634 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7536 MSP TO IAD - ON APPROACH FLAPS AT 1 DEGREE, CREW RECEIVED SLAT FAIL AND AN EMERGENCY WAS DECLARED.  AC LANDED WITHOUT INCIDENT.  MAINTENANCE CLEARED INHIBITS ON SF-ACE'S, RELEASED BRAKES ON SLAT PDU'S, RAN SLATS SEVERAL TIMES AND COULD NOT DUPLICATE FAULT ON GROUND.
